MathSciNet Relay Station
MathSciNet bibliographic data
MR2212426 37D45 (34K20)
Zhou, Jin; Chen, Tianping Synchronization in general complex delayed dynamical networks. IEEE Trans. Circuits Syst. I. Regul. Pap. 53 (2006), no. 3, 733–744.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement